MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT MICRO 9IN BIFURACTED SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK IV SELECT MICRO 9IN BIFURACTED SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported by the customer iv tubing 2 port extending from iv cath is specifically malfunctioning when an iv tubing is pulled on or dislodged by the patient.This patient had removed all of his ivs this night and each one had malfunctioned/ broke in the same location which was the tubing connected to the end piece that connected directly to the iv cath that was inserted into the patient.Event occurred in patient room, but no harm was evident.No other information was provided.Additional information received 04 january 2024: it was reported by the customer "product disconnected at hub and bleeding was identified immediately, without harm.Event did not involve an urgent/life threatening medical situation.Device was discarded." it was reported this occurred with two devices.This report addresses the second device.

Brand Name
STATLOCK IV SELECT MICRO 9IN BIFURACTED SMARTSITE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18491293
Report Number3006260740-2024-00062
Device Sequence Number6991409
Product Code FPA
UDI-Device Identifier00801741082061
UDI-Public(01)00801741082061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown